No. Not if you stop using them.
Possible, ... It is possible depending on what may be potential causes like drug use such as trazodone, or discontinuing SSRIs, or...So, seek evaluation to identify possible inducing factors so to decide what can be used to modify the individual situation by drugs or even procedures. To get all related things done correctly, follow instruction in articles listed in http://www. Formefirst. Com/onDealSickness. Html.
PSAS. Involuntary genital and clitoral arousal unrelated to subjective feelings of sexual desire which persists despite one or more orgasms and which usually feels intrusive and unwanted.
I have psas (persistent sexual arousal syndrome) do you have any suggestions to relieve the symptoms? They are unbearable!
See answer. There is not enough known about persistent genital arousal disorder (pgad) to definitively pinpoint a cause and no one treatment is universally effective. Treatments that have had success include: antidepressants, antiandrogenic agents, anesthetizing gels, and ice. Psychotherapy may also be useful. Further insight and helpful information can be found on the pgad website: http://www. Psas. No/en/.
Here are some... It's possible although its cause is most of times not readily evident.
What would cause only one nipple to become hard during sexual arousal? This does not always happens but it occasionally does. Should it be a concern?
Normal. Engorgement of the nipples is common with sexual arousal and activity. That you notice it more on one side than another is not unusual. There is really no problem here.